American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Zhiyuan Li. Sections of Calabi-Yau threefolds with K3 fibration. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] R. Smith and R. Varley. Deformations of isolated even double points of corank one. Proc. Amer. Math. Soc. 140 (2012) 4085-4096.
Abstract, references, and article information   
View Article: PDF

[3] Jian Song and Gang Tian. Canonical measures and K\"{a}hler-Ricci flow. J. Amer. Math. Soc. 25 (2012) 303-353. MR 2869020.
Abstract, references, and article information   
View Article: PDF

[4] Ann Lemahieu and Lise Van Proeyen. The holomorphy conjecture for ideals in dimension two. Proc. Amer. Math. Soc. 139 (2011) 3845-3852. MR 2823031.
Abstract, references, and article information   
View Article: PDF

[5] Martin C. Olsson. Towards non--abelian $p$--adic Hodge theory in the good reduction case. Memoirs of the AMS 210 (2011) MR 2791384.
Book volume table of contents   

[6] David Ben-Zvi, John Francis and David Nadler. Integral transforms and Drinfeld centers in derived algebraic geometry. J. Amer. Math. Soc. 23 (2010) 909-966. MR 2669705.
Abstract, references, and article information   
View Article: PDF

[7] Andre Chatzistamatiou. Motives of hypersurfaces of very small degree. Proc. Amer. Math. Soc. 138 (2010) 435-444. MR 2557161.
Abstract, references, and article information   
View Article: PDF

[8] Dennis Sullivan. René Thom's work on geometric homology and bordism. Bull. Amer. Math. Soc. 41 (2004) 341-350. MR 2058291.
Abstract, references, and article information   
View Article: PDF

[9] Michael Atiyah. The impact of Thom's cobordism theory. Bull. Amer. Math. Soc. 41 (2004) 337-340. MR 2058290.
Abstract, references, and article information   
View Article: PDF

[10] Wilfried Schmid and Kari Vilonen. Two geometric character formulas for reductive Lie groups. J. Amer. Math. Soc. 11 (1998) 799-867. MR 1612634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1